# SDR V0XR201011120004

- Difficulty date: November 12, 2010
- Submitted: November 12, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 695
- Aircraft time: 17,404 hours, 16,240 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 14525140023
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) PROFILE AT FRAME 17-18 OTBD OF LY 470.0 IS CORRODED BEYOND LIMITS. R & R PROFILE.
